# SDR DALA2024060305748

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 56-57 S38l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION WEB LOCATED BTW FR56 TO FR57 AT LEVEL STR38L IN AFT CARGO CO MPARTMENT. CORRECTIVE ACTION: REPLACED WEB LOCATED BTW FR56 TO FR57 AT LEVEL STR38L IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0369629)
